# SDR UHLA2011051700173

- Difficulty date: May 17, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 14,688 hours, 8,125 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Faulty
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR DISARM NOT SHOWING GREEN.  MAINTENANCE WORKED OPERATION OF R2 DOOR DISARM INDICATOR, OPS CHECK GOOD IAW EMB 170 MM 52-10-00.
